MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE 24.5X25

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE 24.5X25
Model Number 04.01.0190
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23.04.2021: lot 187758: (b)(4) items manufactured and released on 2-feb-201.Expiration date: 2024-02-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional item involved in the event: reverse shoulder system 04.01.0169 glenosphere 36xø24.5 (k170452) lot.1906612.Batch review performed on 23.04.2021: lot 1906612: (b)(4) items manufactured and released on 7-nov-19.Expiration date: 2024-10-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
11 months after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, placed antibiotics, removed the glenosphere and baseplate and converted the humeral component to a hemi-shoulder.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE 24.5X25
Common Device Name
THREADED GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11848918
Report Number3005180920-2021-00403
Device Sequence Number19639454
Product Code PHX
UDI-Device Identifier07630040708098
UDI-Public07630040708098
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Model Number04.01.0190
Device Catalogue Number04.01.0190
Device Lot Number187758
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;